Advanced search
Start date
Betweenand

Impulsive functional dynamic equations on time scales and applications

Abstract

The present project of scientific research concerns about the theory of impulsive functional dynamic equations on time scales to be developed at the department of mathematics and computation at University of São Paulo in Ribeirão Preto. The main goal of this project is to develop the theory of impulsive functional dynamic equations on time scales. This theory has been shown a powerful tool for applications in several fields of knowledge such as economics, biology, physics, engineer, among others. It is due to the fact that this theory unifies the discrete and continuous case as well as other cases depending on the chosen time scale. This project is divided in 5 sub-projects. In the first and second ones, we intend to investigate the existence of periodic and almost periodic solutions of impulsive functional dynamic equations on time scales as well as to obtain instability results for these equations. In the third sub-project, our goal is to study the equations called neutral functional dynamic equations on time scales with impulses, obtaining results such as existence and uniqueness and continuous dependence. Furthermore, in the fourth sub-project, we investigate the abstract functional dynamic equations on time scales, by using semigroup theory on time scales, which was recently introduced in the literature. We study the qualitative properties of their solutions. And finally, in the last sub-project, we investigate some applications of dynamic equations on time scales to economic problems. More precisely, we focus our investigation in the study of the model known as Keynesian-Cross model with lagged income. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FEDERSON, M.; GYORI, I; MESQUITA, J. G.; TABOAS, P. A Delay Differential Equation with an Impulsive Self-Support Condition. Journal of Dynamics and Differential Equations, v. 32, n. 2, p. 605-614, JUN 2020. Web of Science Citations: 0.
CECILIO, D. L.; CUEVAS, C.; MESQUITA, J. G.; UBILLA, P. Existence of a positive solution and numerical solution for some elliptic superlinear problem. Journal of Differential Equations, v. 266, n. 2-3, p. 1338-1356, JAN 15 2019. Web of Science Citations: 0.
HENRIQUEZ, HERNAN R.; MESQUITA, JAQUELINE G. SELF-ACCESSIBLE STATES FOR LINEAR SYSTEMS ON TIME SCALES. Proceedings of the American Mathematical Society, v. 146, n. 3, p. 1257-1269, MAR 2018. Web of Science Citations: 0.
BOHNER, MARTIN; MESQUITA, JAQUELINE G. Periodic averaging principle in quantum calculus. Journal of Mathematical Analysis and Applications, v. 435, n. 2, p. 1146-1159, MAR 15 2016. Web of Science Citations: 5.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.